# SDR UIEA2024091000891

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10013
- Part serial: 6226
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE RH BODY GEAR ALTERNATE EXTENSION ACTUATOR P/N 1387T100-13, S/N= 6226 FOR CUSTOMER CONVENIENCE.( 1. IAW AMM 32-35-01-004-001 REV=110 RMV R/H BLG ACT EXT ELEC MOTOR FOR CUSTOMER CONVENIENCE. 2. IAW AMM 32-35-01-404-007 REV= 110 STEP A TO F(4) INSTALL R/H BLG ALT EXT ELEC MOTOR. 3. IAW AMM 32-35-01-404-007 REV= 110 STEP 3 F(5) TO (6) PFM OPER TEST. 4. CONDITION CHECK NORMAL AND TEST RESULTS NORMAL. )
